Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 425, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 13, 2014, 6:32 PM CDT for Forrest County, Mississippi. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 6:32 PM CDT (23:32 UTC)
- Expired
- Oct 13, 2014, 7:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Forrest County, MS
The radar
The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:00 PM CDT | TSTM WND DMG | Petal, MS | A FEW TREES DOWN ACROSS ROADS IN HATTIESBURG AND PETAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 12:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS54 KJAN 132332
SVRJAN
MSC035-140030-
/O.NEW.KJAN.SV.W.0425.141013T2332Z-141014T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 632 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUMRALL TO POPLARVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RAWLS SPRINGS AROUND 650 PM CDT.
HATTIESBURG AND ROCK HILL AROUND 655 PM CDT.
PETAL AROUND 700 PM CDT.
SUNRISE AND MCLAURIN AROUND 705 PM CDT.
MACEDONIA AND BROOKLYN AROUND 710 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3091 8935 3134 8935 3135 8945 3143 8945
3143 8914 3104 8914 3100 8913 3090 8914
3091 8934
TIME...MOT...LOC 2332Z 270DEG 29KT 3131 8953 3084 8957
HAIL...<.75IN
WIND...60MPH
$$
DL2 follow-up statements
279
WWUS54 KJAN 140003
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT MON OCT 13 2014
MSC035-140030-
/O.CON.KJAN.SV.W.0425.000000T0000Z-141014T0030Z/
FORREST MS-
703 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST COUNTY
UNTIL 730 PM CDT...
AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EASTABUCHIE TO 8 MILES SOUTHWEST OF MAXIE...AND MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. A TREE FELL ON A HOUSE IN LUMBERTON AROUND
644 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MACEDONIA AROUND 710 PM CDT.
BROOKLYN AND MAXIE AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3091 8935 3133 8935 3143 8931 3143 8914
3104 8914 3100 8913 3090 8914
TIME...MOT...LOC 0002Z 269DEG 26KT 3142 8921 3092 8930
HAIL...<.75IN
WIND...60MPH
$$
DL657
WWUS54 KJAN 140030
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON OCT 13 2014
MSC035-140040-
/O.EXP.KJAN.SV.W.0425.000000T0000Z-141014T0030Z/
FORREST MS-
730 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR FORREST COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3091 8935 3133 8935 3143 8931 3143 8914
3104 8914 3100 8913 3090 8914
TIME...MOT...LOC 0003Z 269DEG 26KT 3142 8920 3092 8929
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:28 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 13, 4:28 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT MON OCT 13 2014 .SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT...THE LINE OF SEVERE STORMS CONTINUES TO MAKE ITS WAY THROUGH THE ARKLAMISS REGION THIS AFTERNOON. THE MAIN CONCERN WITH THIS LINE REMAINS WITH THE DAMAGING WIND THREAT AND WE CONTINUE TO RECEIVE REPORTS OF WIND DAMAGE. IN ADDITION WE HAVE GOTTEN A FEW REPORTS OF QUARTER SIZE HAIL AND EVEN SOME LARGER. SOME WARM ADVECTION SHOWERS AND STORMS HAVE DEVELOPED AHEAD OF THE MAIN LINE AS WELL ACROSS EASTERN MISSISSIPPI. BEHIND THE MAIN LINE OF STORMS TEMPERATURES HAVE DROPPED SUBSTANTIALLY INTO THE LOWER TO MID 60S WHILE AHEAD OF THE STORMS READINGS IN THE UPPER 80S CONTINUE. LOCATIONS THAT WERE IN THE WIND ADVISORY HAVE SINCE DROPPED BELOW ADVISORY CRITERIA AND THAT WAS CANCELED A COUPLE OF HOURS AGO. HOWEVER...AHEAD OF THE LINE THERE CONTINUES TO BE GOOD GRADIENT WIND SPEEDS BOTH SUSTAINED AND GUSTS. ROUGH TIMING ESTIMATES THE MAIN LINE SHOULD BE EXITING THE CWA BY AROUND 8PM WITH LIGHT TO MODERATE RAIN AND EMBEDDED THUNDERSTORMS LINGERING BEHIND FOR A FEW HOURS BEFORE ENDING LATER TONIGHT. THE PREVIOUS FLASH FLOOD WATCH ALSO HAS BEEN CANCELED AS RAINFALL RATES HAVE DECREASED IN THE WATCH AREA.COOLER WEATHER WILL MOVE IN AS THE FRONT PASSES BUT CLOUDS WILL BE SLOW TO CLEAR. TUESDAY WILL FEATURE A RATHER SUNNY DAY FOR MOST WITH THE EXCEPTION OF PROBABLY THE NORTHERN PORTIONS OF THE CWA. THIS COMES AS THE UPPER LOW WILL TRACK OFF TO THE NORTHEAST. AS THIS OCCURS IT WILL WRAP AROUND SOME STRATOCUMULUS CLOUDS ALONG WITH SOME LIGHT RAIN PARTICULARLY TO THE NORTHERN PORTIONS OF THE CWA. COOLER AND MORE PLEASANT WEATHER WILL BE IN STORE FOR US THE NEXT SEVERAL DAYS WITH HIGHS TOMORROW ONLY MAKING IT INTO THE LOWER 70S AND SOME MAY NOT EVEN MAKE IT OUT OF THE 60S. WEDNESDAY WILL ALSO FEATURE HIGHS IN THE 70S. OVERNIGHT LOWS BOTH TUESDAY NIGHT AND WEDNESDAY NIGHT WILL BE IN THE 40S. /28/ .LONG TERM...THURSDAY THROUGH THIS WEEKEND...FURTHER MODERATION OF TEMPERATURES IS ANTICIPATED THROUGH THE REST OF THE WEEK AS THE CLOSED LOW PULLS AWAY AND THE NORTHERN EDGE OF SUBTROPICAL RIDGING ENCROACHES FROM THE SOUTH. TEMPERATURES WILL WARM BACK TO AT LEAST SLIGHTLY ABOVE NORMAL LEVELS ONCE AGAIN. MODEL CONSENSUS SHOWS POTENTIAL FOR A WEAK FRONT TO COME INTO THE AREA SOMETIME THIS WEEKEND...WITH THE BOUNDARY PERHAPS HANGING AROUND TO SPUR SOME SHOWERS AND STORMS BY EARLY NEXT WEEK. AT THIS POINT THE ODDS OF RAIN IN LATTER PORTION OF THE 7 DAY FORECAST ARE TOO LOW TO INCLUDE MUCH OFFICIAL MENTION. /BB/ && .AVIATION...MIXTURE OF MVFR AND IFR CONDITIONS ONGOING THIS AFTERNOON AS A LINE OF STORMS MOVES THROUGH ALONG WITH GUSTY WINDS. LIGHT TO MODERATE RAIN WILL FOLLOW INITIAL LINE WHICH WILL CONTINUE TO REDUCE FLIGHT CATEGORIES THROUGH THE EVENING. CLEARING WILL EVENTUALLY TAKE PLACE LATER TONIGHT AND SHOULD BECOME VFR ONCE AGAIN. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 53 70 49 75 / 98 8 7 1 MERIDIAN 59 73 48 76 / 98 17 10 4 VICKSBURG 50 72 45 76 / 59 5 4 0 HATTIESBURG 58 76 49 78 / 98 8 6 2 NATCHEZ 51 73 46 75 / 71 4 4 0 GREENVILLE 53 70 49 75 / 48 9 9 0 GREENWOOD 55 67 49 73 / 81 11 10 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/
Hazardous weather outlook, Oct 13, 2:45 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 245 PM CDT MON OCT 13 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>049-053-054-059>062-141945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074- 141945- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE STORMS AHEAD AND ALONG THE EASTWARD MOVING SQUALL LINE WILL CONTINUE UNTIL AROUND 9 PM THIS EVENING. DAMAGING WINDS TO 60 MPH IS THE PRIMARY THREAT WITH A FEW TORNADOES AND HAIL POSSIBLE AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. CME && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Oct 13, 5:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 6 W WEST POINT 33.61N 88.75W
10/13/2014 CLAY MS EMERGENCY MNGR
TREES DOWN ALONG HWY 10 AND 47.
&&
CMELocal storm report, Oct 13, 5:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
10/13/2014 OKTIBBEHA MS TRAINED SPOTTER
SOME TREES FELL ON POWERLINES ON YELLOWJACKET ROAD ON THE
CAMPUS OF STARKVILLE HIGH SCHOOL.
&&
JCULINLocal storm report, Oct 13, 6:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
10/13/2014 OKTIBBEHA MS TRAINED SPOTTER
NUMEROUS TREES SNAPPED NORTH SIDE OF STARKVILLE...LIKELY
DUE TO MICROBURST. SOME TREES ON CARS AND POWERLINES. MSU
METEOROLOGIST ON SCENE ESTIMATES 75 TO 80 MPH WINDS
OCCURRED. TREES AND POWER LINES DOWN ON S JACKSON ST AND
GILLESPIE...ALSO A GAS STATION HAS SUSTAINED STRUCTURAL
DAMAGE.
&&
CMELocal storm report, Oct 13, 6:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 4 ESE WEST POINT 33.58N 88.58W
10/13/2014 E2.00 INCH CLAY MS PUBLIC
&&
CMELocal storm report, Oct 13, 6:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 N COLUMBUS 33.53N 88.40W
10/13/2014 LOWNDES MS EMERGENCY MNGR
APPROX 25 TREES DOWN WITH 3 ON HOMES. THREE HANGING
STREET LIGHTS WERE BLOWN AWAY. DAMAGE WAS ON THE NORTH
SIDE ALONG HWY 45.
&&
CMELocal storm report, Oct 13, 6:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG SANFORD 31.49N 89.43W
10/13/2014 COVINGTON MS EMERGENCY MNGR
TREE DOWN ACROSS S BOUND LANE OF HWY 49.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:58 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Oct 12, 11:39 PM CDT | Special Weather Statement | JAN | Montgomery | 41 min |
| Oct 12, 11:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 48 min |
| Oct 13, 3:35 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more | 15 hr |
| Oct 13, 11:27 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 26 min |
| Oct 13, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Oct 13, 11:48 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| Oct 13, 11:50 AM CDT | Tornado Warning | JAN | Bolivar | 22 min |
| Oct 13, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 46 min |
| Oct 13, 12:15 PM CDT | Tornado Warning | JAN | Washington | 33 min |
| Oct 13, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Oct 13, 12:41 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 64 min |
| Oct 13, 12:42 PM CDT | Tornado Warning | JAN | Issaquena | 48 min |
| Oct 13, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Oct 13, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 58 min |
| Oct 13, 1:14 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 61 min |
| Oct 13, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Oct 13, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 55 min |
| Oct 13, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 62 min |
| Oct 13, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Oct 13, 1:36 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 39 min |
| Oct 13, 2:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 44 min |
| Oct 13, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 51 min |
| Oct 13, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 65 min |
| Oct 13, 2:11 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 64 min |
| Oct 13, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Oct 13, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Madison, Yazoo | 38 min |
| Oct 13, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 47 min |
| Oct 13, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 44 min |
| Oct 13, 2:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Oct 13, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 43 min |
| Oct 13, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Oct 13, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 62 min |
| Oct 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Oct 13, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 43 min |
| Oct 13, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 41 min |
| Oct 13, 3:08 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 32 min |
| Oct 13, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 47 min |
| Oct 13, 3:20 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Oct 13, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Montgomery | 51 min |
| Oct 13, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 50 min |
| Oct 13, 3:28 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 2 hr |
| Oct 13, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 21 min |
| Oct 13, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 44 min |
| Oct 13, 3:33 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Oct 13, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 45 min |
| Oct 13, 3:53 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Oct 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 50 min |
| Oct 13, 3:59 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Oct 13, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Oct 13, 4:12 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 28 min |
| Oct 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 48 min |
| Oct 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster, Winston | 56 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 64 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Oct 13, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 45 min |
| Oct 13, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 21 min |
| Oct 13, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 56 min |
| Oct 13, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 25 min |
| Oct 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 62 min |
| Oct 13, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 45 min |
| Oct 13, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 44 min |
| Oct 13, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 55 min |
| Oct 13, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 35 min |
| Oct 13, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 43 min |
| Oct 13, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 65 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 59 min |
| Oct 13, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 43 min |
| Oct 13, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 33 min |
| Oct 13, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 71 min |
| Oct 13, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.